# SDR SWAA2025120132998

- Difficulty date: November 7, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 56,447 hours, 30,369 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OK TO CLOSE, FOUND THE FLOORBEAM CRACKED AT BS 540, RBL 1 - 25.  REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-10-02-0G-0, SRM 51-40-02-0G-0, AND DWG 143A0060, REV B;
